# SDR SWAA2020030442005

- Difficulty date: February 19, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,150 hours, 11,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750123
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TRACK STA 787+8 RBL13.8 WL158 HAD CORROSION ON UPPER SURFACE        CARGO TRACK AT AFT CARGO FROM STA 747+10 TO STA 887 R/H  RBL 13.8 BEEN REPLACED ON N/R Y179552. REMOVED CORROSION IAW SRM 51-10-02-0G-0. ORIGINAL .070 REMAINING LOSS .011 P/N 146A7501-23 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.
